# SDR AALA202401049817

- Difficulty date: January 2, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 32,398 hours, 5,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MEGAPHONES AT L1 DOOR (AALA202401040088) AND OFAR (AALA202401049817) HAVE EXPIRED. REMOVED AND REPLACED MEGAPHONE AT L-1 DOOR AND OFAR. PER DWG DBK1004 REV N
